Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

History of urine and vaginal infection. Have burning vagina, used contraceptive pill. What treatment should be done?

hi i have a history of urine infection and vaginal infection always the cause has been e-coli also though me and my husband are having less intercourse....once a week then too the enterance to the vagina has a burning sensation...i have started running away from sex....i have used contraceptive pill(saheli) for around 2 yrs but have stopped taking it around three months back.i just had my period(it finished three days back).there is burning in the samelp.earea at the time of sex. pls daughter is 4.5 yrs..and i had a cesarean .i have had lot of antibiotics as well in these 2 yrs for the treatment of these on and off infections.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thank you for writing on Healthcare Magic.
With this presentation, I think it could be yeast infection. Conditions that could have favored this infection in you are broad spectrum antibiotics and vaginal douching. I would suggest you take a single dose of Fluconazole 150mg (over-the-counter) and avoid vaginal douching with antiseptic solutions.
I hope that answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. We will be happy to answer more queries from you.
I wish you good health
Answered: Fri, 20 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor